Volume 14, issue 3 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 533–1073
Issue 1, 1–532

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Floer homology of cotangent bundles and the loop product

Alberto Abbondandolo and Matthias Schwarz

Geometry & Topology 14 (2010) 1569–1722
Bibliography
1 A Abbondandolo, P Majer, Lectures on the Morse complex for infinite-dimensional manifolds, from: "Morse theoretic methods in nonlinear analysis and in symplectic topology" (editors P Biran, O Cornea, F Lalonde), NATO Sci. Ser. II Math. Phys. Chem. 217, Springer (2006) 1 MR2276948
2 A Abbondandolo, A Portaluri, M Schwarz, The homology of path spaces and Floer homology with conormal boundary conditions, J. Fixed Point Theory Appl. 4 (2008) 263 MR2465553
3 A Abbondandolo, M Schwarz, Notes on Floer homology and loop space homology, from: "Morse theoretic methods in nonlinear analysis and in symplectic topology" (editors P Biran, O Cornea, F Lalonde), NATO Sci. Ser. II Math. Phys. Chem. 217, Springer (2006) 75 MR2276949
4 A Abbondandolo, M Schwarz, On the Floer homology of cotangent bundles, Comm. Pure Appl. Math. 59 (2006) 254 MR2190223
5 A Abbondandolo, M Schwarz, A smooth pseudo-gradient for the Lagrangian action functional, Adv. Nonlinear Stud. 9 (2009) 597 MR2560122
6 N A Baas, R L Cohen, A Ramírez, The topology of the category of open and closed strings, from: "Recent developments in algebraic topology" (editors A Ádem, J González, G Pastor), Contemp. Math. 407, Amer. Math. Soc. (2006) 11 MR2248970
7 M Betz, R L Cohen, Graph moduli spaces and cohomology operations, Turkish J. Math. 18 (1994) 23 MR1270436
8 K c Chang, Infinite-dimensional Morse theory and multiple solution problems, Progress in Nonlinear Differential Equations and their Applications 6, Birkhäuser (1993) MR1196690
9 M Chas, D Sullivan, String topology arXiv:math/9911159
10 M Chas, D Sullivan, Closed string operators in topology leading to Lie bialgebras and higher string algebra, from: "The legacy of Niels Henrik Abel", Springer (2004) 771 MR2077595
11 K Cieliebak, T Ekholm, J Latschev, Compactness for holomorphic curves with switching Lagrangian boundary conditions, to appear in J. Symplectic Geom. arXiv:0903.2200
12 K Cieliebak, J Latschev, The role of string topology in symplectic field theory, from: "New perspectives and challenges in symplectic field theory" (editors M Abreu, F Lalonde, L Polterovich), CRM Proc. Lecture Notes 49, Amer. Math. Soc. (2009) 113 MR2555935
13 R L Cohen, Morse theory, graphs, and string topology, from: "Morse theoretic methods in nonlinear analysis and in symplectic topology" (editors P Biran, O Cornea, F Lalonde), NATO Sci. Ser. II Math. Phys. Chem. 217, Springer (2006) 149 MR2276951
14 R L Cohen, K Hess, A A Voronov, String topology and cyclic homology, Advanced Courses in Math. CRM Barcelona, Birkhäuser Verlag (2006) MR2251006
15 R L Cohen, J D S Jones, A homotopy theoretic realization of string topology, Math. Ann. 324 (2002) 773 MR1942249
16 R L Cohen, J D S Jones, J Yan, The loop homology algebra of spheres and projective spaces, from: "Categorical decomposition techniques in algebraic topology (Isle of Skye, 2001)" (editors G Arone, J Hubbuck, R Levi, M Weiss), Progr. Math. 215, Birkhäuser (2004) 77 MR2039760
17 R L Cohen, J R Klein, D Sullivan, The homotopy invariance of the string topology loop product and string bracket, J. Topol. 1 (2008) 391 MR2399136
18 R L Cohen, M Schwarz, A Morse theoretic description of string topology, from: "New perspectives and challenges in symplectic field theory" (editors M Abreu, F Lalonde, L Polterovich), CRM Proc. Lecture Notes 49, Amer. Math. Soc. (2009) 147 MR2555936
19 T tom Dieck, K H Kamps, D Puppe, Homotopietheorie, Lecture Notes in Math. 157, Springer (1970) MR0407833
20 J J Duistermaat, On the Morse index in variational calculus, Advances in Math. 21 (1976) 173 MR0649277
21 A Floer, A relative Morse index for the symplectic action, Comm. Pure Appl. Math. 41 (1988) 393 MR933228
22 A Floer, The unregularized gradient flow of the symplectic action, Comm. Pure Appl. Math. 41 (1988) 775 MR948771
23 A Floer, Symplectic fixed points and holomorphic spheres, Comm. Math. Phys. 120 (1989) 575 MR987770
24 A Floer, Witten's complex and infinite-dimensional Morse theory, J. Differential Geom. 30 (1989) 207 MR1001276
25 A Floer, H Hofer, Coherent orientations for periodic orbit problems in symplectic geometry, Math. Z. 212 (1993) 13 MR1200162
26 A Floer, H Hofer, D Salamon, Transversality in elliptic Morse theory for the symplectic action, Duke Math. J. 80 (1995) 251 MR1360618
27 K Fukaya, Morse homotopy, $A^\infty$–category, and Floer homologies, from: "Proceedings of GARC Workshop on Geometry and Topology `93" (editor H J Kim), Lecture Notes Ser. 18, Seoul Nat. Univ. (1993) 1 MR1270931
28 K Fukaya, Morse homotopy and its quantization, from: "Geometric topology (Athens, GA, 1993)" (editor W H Kazez), AMS/IP Stud. Adv. Math. 2, Amer. Math. Soc. (1997) 409 MR1470740
29 K Fukaya, Y G Oh, H Ohta, K Ono, Lagrangian intersection Floer theory: anomaly and obstruction. Parts I–II, AMS/IP Studies in Adv. Math. 46, Amer. Math. Soc. (2009) MR2553465
30 K Fukaya, K Ono, Arnold conjecture and Gromov–Witten invariant, Topology 38 (1999) 933 MR1688434
31 H Hofer, D A Salamon, Floer homology and Novikov rings, from: "The Floer memorial volume" (editors H Hofer, C H Taubes, A Weinstein, E Zehnder), Progr. Math. 133, Birkhäuser (1995) 483 MR1362838
32 H Hofer, E Zehnder, Symplectic invariants and Hamiltonian dynamics, Birkhäuser Adv. Texts, Birkhäuser Verlag (1994) MR1306732
33 L Hörmander, Fourier integral operators. I, Acta Math. 127 (1971) 79 MR0388463
34 S Ivashkovich, V Shevchishin, Reflection principle and $J$–complex curves with boundary on totally real immersions, Commun. Contemp. Math. 4 (2002) 65 MR1890078
35 S Lang, Fundamentals of differential geometry, Graduate Texts in Math. 191, Springer (1999) MR1666820
36 G Liu, G Tian, Floer homology and Arnold conjecture, J. Differential Geom. 49 (1998) 1 MR1642105
37 G Liu, G Tian, On the equivalence of multiplicative structures in Floer homology and quantum homology, Acta Math. Sin. $($Engl. Ser.$)$ 15 (1999) 53 MR1701133
38 D McDuff, D Salamon, $J$–holomorphic curves and symplectic topology, Amer. Math. Soc. Coll. Publ. 52, Amer. Math. Soc. (2004) MR2045629
39 S Piunikhin, D Salamon, M Schwarz, Symplectic Floer–Donaldson theory and quantum cohomology, from: "Contact and symplectic geometry (Cambridge, 1994)" (editor C B Thomas), Publ. Newton Inst. 8, Cambridge Univ. Press (1996) 171 MR1432464
40 D Quillen, Determinants of Cauchy–Riemann operators on Riemann surfaces, Funktsional. Anal. i Prilozhen. 19 (1985) 37, 96 MR783704
41 A Ramírez, Open-closed string topology via fat graphs arXiv:math/0606512
42 J Robbin, D Salamon, The Maslov index for paths, Topology 32 (1993) 827 MR1241874
43 J Robbin, D Salamon, The spectral flow and the Maslov index, Bull. London Math. Soc. 27 (1995) 1 MR1331677
44 D A Salamon, J Weber, Floer homology and the heat flow, Geom. Funct. Anal. 16 (2006) 1050 MR2276534
45 M Schwarz, Morse homology, Progress in Math. 111, Birkhäuser Verlag (1993) MR1239174
46 M Schwarz, Cohomology operations from $S^1$–cobordisms in Floer homology, PhD thesis, Swiss Federal Inst. of Techn. Zürich (1995)
47 P Seidel, A biased view of symplectic cohomology, from: "Current developments in mathematics, 2006" (editors D Jenison, B Mazur, T Mrowka, W Schmid, R Stanley, S T Yau), Int. Press (2008) 211 MR2459307
48 S Smale, An infinite dimensional version of Sard's theorem, Amer. J. Math. 87 (1965) 861 MR0185604
49 D Sullivan, Open and closed string field theory interpreted in classical algebraic topology, from: "Topology, geometry and quantum field theory" (editor U Tillmann), London Math. Soc. Lecture Note Ser. 308, Cambridge Univ. Press (2004) 344 MR2079379
50 D Sullivan, String topology background and present state, from: "Current developments in mathematics, 2005" (editors D Jenison, B Mazur, T Mrowka, W Schmid, R Stanley, S T Yau), Int. Press (2007) 41 MR2459297
51 C Viterbo, The cup-product on the Thom–Smale–Witten complex, and Floer cohomology, from: "The Floer memorial volume" (editors H Hofer, C H Taubes, A Weinstein, E Zehnder), Progr. Math. 133, Birkhäuser (1995) 609 MR1362844
52 C Viterbo, Functors and computations in Floer homology with applications II, Preprint (2003)
53 J Weber, Perturbed closed geodesics are periodic orbits: index and transversality, Math. Z. 241 (2002) 45 MR1930985
54 J Weber, Three approaches towards Floer homology of cotangent bundles, J. Symplectic Geom. 3 (2005) 671 MR2235858
55 K Wehrheim, C T Woodward, Floer cohomology and geometric composition of Lagrangian correspondences arXiv:0905.1368
56 K Wehrheim, C T Woodward, Functoriality for Lagrangian correspondences in Floer theory, to appear in Quantum Topol. arXiv:0708.2851
57 K Wehrheim, C T Woodward, Pseudoholomorphic quilts arXiv:0905.1369
58 K Wehrheim, C T Woodward, Quilted Floer cohomology, Geom. Topol. 14 (2010) 833 MR2602853